Muscle and Brawn Forums
 

Go Back   Muscle and Brawn Forums > Supplements, Nutrition & Diet > Nutrition, Diet and Supplements
Mark Forums Read
Register Articles Members List Search Today's Posts

Notices

Nutrition, Diet and Supplements Discuss nutrition, diet, cutting and weight loss. Supplement discussions as well.

Reply
 
Thread Tools Search this Thread Display Modes
Old 03-20-2013, 07:58 PM   #1
hitaPR
Junior Member
New Brawn
Points: 66, Level: 1 Points: 66, Level: 1 Points: 66, Level: 1
Activity: 4% Activity: 4% Activity: 4%
 

Join Date: Mar 2013
Posts: 12
Reputation: 260
hitaPR is off to a good starthitaPR is off to a good starthitaPR is off to a good start
Default Calcium

My sister gets migraines a lot. She was taking a calcium supplement but then stopped taking it when she ran out. Migraines went away. She had not had them for a while. Finally remembered to pick up some calcium supps and started taking them and long behold she got another migraine. Do you think that the two are related? Have you ever heard of this before?
hitaPR is offline   Reply With Quote
Sponsored Links
Old 03-21-2013, 12:18 PM   #2
gymjunkie
Junior Member
New Brawn
Points: 252, Level: 5 Points: 252, Level: 5 Points: 252, Level: 5
Activity: 1% Activity: 1% Activity: 1%
 

Join Date: Dec 2012
Posts: 28
Reputation: 510
gymjunkie has made some quality postsgymjunkie has made some quality postsgymjunkie has made some quality postsgymjunkie has made some quality postsgymjunkie has made some quality postsgymjunkie has made some quality posts
Default

Really this is interesting. I have never heard of that before but I am not saying it can not happen. Has she been to the doc for this to see if that is the case?
gymjunkie is offline   Reply With Quote
Old 03-21-2013, 12:20 PM   #3
5kgLifter
Kettlebells' Angel !!!!
Max Brawn
Points: 23,645, Level: 94 Points: 23,645, Level: 94 Points: 23,645, Level: 94
Activity: 11% Activity: 11% Activity: 11%
 
5kgLifter's Avatar
 

Join Date: Dec 2010
Posts: 13,927
Training Type: Other
Reputation: 646483
5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!5kgLifter is one with Crom!
Default

Quote:
Originally Posted by hitaPR View Post
My sister gets migraines a lot. She was taking a calcium supplement but then stopped taking it when she ran out. Migraines went away. She had not had them for a while. Finally remembered to pick up some calcium supps and started taking them and long behold she got another migraine. Do you think that the two are related? Have you ever heard of this before?
A calcium supplement normally has other ingredients, it could be one of them as well.
__________________
36.5 kg /80.3 lb Middle-Finger DL (right hand)...
5kgLifter is offline   Reply With Quote
Old 03-28-2013, 08:36 AM   #4
sistacatty
Member
New Brawn
Points: 592, Level: 11 Points: 592, Level: 11 Points: 592, Level: 11
Activity: 5% Activity: 5% Activity: 5%
 

Join Date: Nov 2012
Posts: 49
Reputation: 1260
sistacatty has made some good postssistacatty has made some good postssistacatty has made some good postssistacatty has made some good postssistacatty has made some good postssistacatty has made some good postssistacatty has made some good postssistacatty has made some good postssistacatty has made some good posts
Default

Quote:
Originally Posted by 5kgLifter View Post
A calcium supplement normally has other ingredients, it could be one of them as well.
Very true 5kglifter. A lot of people may not think about this but that is a possibility as well.
sistacatty is offline   Reply With Quote
Reply

Bookmarks


Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 07:52 AM.


Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2014, vBulletin Solutions, Inc.